MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE
Model Number AX082020003
Medical Device Problem Code Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cart required adjustment.This caused the cart to not lock in place correctly, subsequently causing the reported event.While onsite, the technician counseled user facility personnel on the proper maintenance of the evolution transfer cartilage.The technician ordered replacement parts to perform the necessary repairs.The cart has been removed from service pending repairs.A follow-up report will be submitted once the repairs are completed.
 
Event or Problem Description
The user facility reported that an employee obtained a bruise on their hand after a loading rack fell from their evolution transfer carriage.The employee sought medical treatment and received a bandage.
 
Additional Manufacturer Narrative
To resolve the issue, the technician replaced the front leg caster assembly of the transfer cart.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
NA
Common Device Name
EVOLUTION TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21048761
Report Number3005899764-2024-00079
Device Sequence Number14305175
Product Code FLE
UDI-Device Identifier00724995150358
UDI-Public(01)00724995150358(11)180412
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX082020003
Device Catalogue NumberAX082020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown